Spectral Decomposition of Weighted Shift Operators
Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  1986, Vol. 2 Issue (4): 367-376    DOI: 10.1007/BF02564937
articles Current Issue | Next Issue | Archive | Adv Search  |   
Spectral Decomposition of Weighted Shift Operators
Sun Shanli
Department of Mathematics, Jilin University
 Download: PDF (3927 KB)   HTML (0 KB)   Export: BibTeX | EndNote (RIS)      Supporting Info
Abstract 
Service
E-mail this article
Add to my bookshelf
Add to citation manager
E-mail Alert
RSS
Articles by authors
Sun Shanli
Key words:   
Received: 1984-06-26;
Cite this article:   
Sun Shanli. Spectral Decomposition of Weighted Shift Operators[J]. Acta Mathematica Sinica, English Series, 1986, 2(4): 367-376.
URL:  
http://www.actamath.com/Jwk_sxxb_en//EN/10.1007/BF02564937      or     http://www.actamath.com/Jwk_sxxb_en//EN/Y1986/V2/I4/367
 
[1] Shields, A.L., Weighted shift operators and analytic function theory, Math. Surveys, Topics in Operator Theory, Amer. Math. Soc. Providence, Rhode Island,13(1974).
[2] Sun Shanli, Decomposability of weighted shift and hyponormal operators on Hilbert spaces. Chinese Annals of Math.,5A (1984), 575-584.
[3] Gong Guihua, On belateral weighted shift operators (to appear).
[4] Gellar, R., Two sublattices of weighted shift invariant subspaces, Indian Univ. Math. J.,23(1973), 1-10.
[5] Gray, J. D., Local analytic extensions of the resolvent, Pacific J. Math.,27(1968), 305-324.
[6] Gellar, R. and Herrero, D. A., Hyperinvariant subspaces of bilateral weighted shifts, Indiana Univ. Math. J.,23(1974), 771-790.
[7] Sun Shanli, The new proof of equivalence of SDP-operators and decomposable operators, Acta. Sci. Nat. Univ. Jilin,39(1983), 9-12.
[8] Herrero, D. A., Indecomposable compact perturbations of the bilateral shift, Proc. Amer. Math. Soc.,62(1977), 254-258.
[9] Frunza, St., A duality theorem for decomposable operators, Rev. Roum. Math. Pures Appl.,16(1971), 1055-1058.
No Similar of article
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7